Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 178, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 25, 2022, 6:03 PM CDT for Clarke County, Monroe County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2022, 6:03 PM CDT (23:03 UTC)
- Expired
- May 25, 2022, 6:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 137 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
721
WUUS54 KMOB 252303
SVRMOB
ALC025-099-252345-
/O.NEW.KMOB.SV.W.0178.220525T2303Z-220525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
603 PM CDT Wed May 25 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
North central Monroe County in south central Alabama...
Northeastern Clarke County in southwestern Alabama...
* Until 645 PM CDT.
* At 602 PM CDT, a severe thunderstorm was located 4 miles south of
Whatley, or 9 miles south of Grove Hill, moving northeast at 20
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Whatley and Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3190 8767 3188 8767 3188 8763 3187 8762
3183 8762 3183 8752 3177 8739 3150 8770
3156 8782 3191 8770
TIME...MOT...LOC 2302Z 208DEG 17KT 3158 8773
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGAL1 follow-up statement
794
WWUS54 KMOB 252336
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
636 PM CDT Wed May 25 2022
ALC025-099-252345-
/O.CON.KMOB.SV.W.0178.000000T0000Z-220525T2345Z/
Monroe AL-Clarke AL-
636 PM CDT Wed May 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTH CENTRAL MONROE AND NORTHEASTERN CLARKE COUNTIES...
At 636 PM CDT, a severe thunderstorm was located 6 miles northeast of
Whatley, or 8 miles east of Grove Hill, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Monroe and northeastern Clarke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3183 8752 3177 8739 3165 8758 3171 8770
3188 8766 3188 8763 3187 8762 3183 8762
TIME...MOT...LOC 2336Z 208DEG 17KT 3172 8764
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:13 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 25, 4:13 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
413 PM CDT Wed May 25 2022
.NEAR TERM UPDATE /Now Through Thursday/...The forecast area has had
somewhat of a break in showers and storms today after the heavy
storms moved through the area last night. There have been some
isolated to scattered cells, primarily over southeast MS and extreme
southwest AL, that occasionally have shown signs of organization but
thus far have remained below severe limits. Further to the west, a
broken line of showers and storms oriented northeast to southwest
across central MS will continue to move east toward our forecast
area through late this afternoon and into western portions of the
forecast area early this evening. There is a potential for some
severe weather in association with this line. MLCAPE late this
afternoon and early evening will be in the 1500-2000 j/kg range,
especially down near the coast. Bulk shear is not especially
impressive however, generally no more than the 30 knot range, and
sfc-1km possibly up to 150 m2/s2. A few of the isolated storms this
afternoon have already shown some brief, broad rotation. A brief
tornado could be possible, but the main risk through the afternoon
and into the early evening will be locally damaging wind gusts.
Several of the best initiated hi-res models indicate that this line
will likely weaken as it moves east into our area later today into
this evening, but it is somewhat uncertain how long it will persist.
We do think that it will mostly dissipate by mid evening.
Another round of stronger storms will likely develop late tonight,
possibly as early as midnight over southeast MS and then move east
across the remainder of our forecast area late tonight into Thursday
morning as a shortwave rounds the base of a highly amplified and
unusually deep upper-level trough (for this time of year) that is
currently moving east out of the central CONUS. The axis of this
upper low will generally be along the Mississippi River by the end
of the day on Thursday. There will be a potential for an additional
round of severe weather with this secondary wave of storms that
moves across the area tonight, with similar storm parameters as
mentioned above in place. With the added support aloft, their will
likely be a better chance for a few severe storms with tonights
activity, with damaging wind again being the primary threat, but an
isolated tornado can't be ruled out. There is a Slight Risk of
severe storms associated with these overnight storms. This area of
storms will probably be east of our area by mid morning on Thursday,
but some scattered more isolated convection will be possible during
the afternoon before the surface front finally moves into our
forecast area from the west late in the day. After about midday on
Thursday, much of the remaining lingering storms should be over the
eastern half of our forecast area (east of I-65 and over the FL
panhandle) There is currently a Marginal Risk of severe storms over
our area during the day on Thursday, but we will look deeper into
this and possibly increase to at least a Slight risk for the morning
hours Thursday.
In addition to the severe risk, confidence remains high that the
multiple rounds of showers and thunderstorms will produce additional
heavy rainfall across much of the area and a threat of flash
flooding will continue through Thursday afternoon. A very deep and
moist south to southwest flow will persist across our area through
most of Thursday in advance of the upper level low and associated
deep trough that will be slowly progress eastward toward our area.
A surge of deep layer moisture with associated rich precipitable
water values between 1.75 and 2 inches will continue to spread
across much of our region and we have already had as much as locally
4 to 6 inches of rainfall across coastal portions of the forecast
area as of late this afternoon, with up to 2 inches further inland.
Additional bands of rain periodically developing and moving
northward from the northern Gulf and across much of the region
through at the morning hours on Thursday could easily double these
rainfall totals across the area, so localized flash flooding could
become an issue. A Flash Flood Watch is in effect for most of the
forecast area through Thursday evening.
As far as other hazards, continued strong onshore flow will allow
for an increase in surf heights to around 6 feet. Due to this, a
High Risk of rip currents and a High Surf Advisory will be in effect
through the near term period. Additionally, a brief period of minor
coastal flooding is possible over northern Mobile Bay, especially
around the time of high tide Thursday morning. We will continue to
monitor potential coastal flooding trends in future updates, as a
Coastal Flood Advisory may become necessary if confidence increases.
Lows tonight are expected to be in the low to mid 60s over inland
areas and lower 70s at the coast. Highs on Thursday not extremely
warm due to extensive rain and cloud cover, mainly ranging from the
upper 70s to lower 80s. /12
&&
.SHORT TERM /Thursday night Through Saturday night/...An upper low
(embedded within a large upper trof) advances slowly across the
Ohio/Mississippi River confluence Thursday night then begins to
weaken on Friday while moving along the Ohio River valley. An
associated surface low over Illinois meanwhile lifts off across
the eastern Great Lakes, and in the process brings a cold front
through the forecast area. The upper trof and embedded upper low
weaken substantially while continuing slowly eastward through
Saturday night. The axis of a surface ridge shifts slowly
eastward across the forecast area through Saturday night, and with
a sea breeze on Saturday this results in light northerly surface
winds gradually becoming southerly/southeasterly. For Thursday
night, will have slight chance to chance pops over the eastern
portion of the area tapering off to dry conditions overnight as
drier air flows into the area. Dry conditions then follow for the
remainder of the period.
Lows Thursday night range from the upper 50s to lower 60s along and
north of I-65 with lower to upper 60s east of I-65. Lows Friday
night range from the upper 50s well inland to the mid/upper 60s at
the immediate coast. Lows Saturday night range from around 60 well
inland to the upper 60s at the immediate coast. Highs on Friday and
Saturday will be mostly in the lower to mid 80s. A high surf
advisory remains in effect until 4 am Friday, and a high risk of
rip currents remains in effect through Friday night. /29
&&
.EXTENDED TERM /Sunday Through Wednesday/...A large upper ridge
builds over the eastern states through the period, though there is
the potential for an upper low or upper trof to develop over the
extreme southeast states late in the period which would weaken
subsidence effects over the area. A surface ridge gradually
expands over the eastern states, and a surface trof or surface low
may develop off the coast of the southeast states on Tuesday then
move weakly into Georgia/northern Florida on Wednesday. This
pattern favors a light southeasterly surface flow over the area
through Monday which becomes more easterly by Tuesday then
easterly to northeasterly on Wednesday. Will have dry conditions
continue over the area through Monday, then mainly slight chance
pops follow for Tuesday and increase to chance pops for Wednesday
due to the potential weakening of the upper ridge over the area
(from an upper trof/low) along with improving moisture being
advected in from the Atlantic. /29
&&
.MARINE...A moderate to strong southeasterly flow will be in
place today. Winds will become more southerly to southwesterly on
Thursday as a cold front approaches from the west. Winds switch to
westerly Thursday night and decrease back to moderate as the front
moves through the area. High coverage of showers and storms is
expected today through Thursday. Elevated seas will continue through
Thursday night before lowering slightly by Friday. /12
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ052-053-055-056-059-
060-261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
High Surf Advisory until 4 AM CDT Friday for ALZ265-266.
FL...Flood Watch through Thursday evening for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
High Surf Advisory until 4 AM CDT Friday for FLZ202-204-206.
MS...Flood Watch through Thursday evening for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, May 25, 3:05 PM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
305 PM CDT Wed May 25 2022
MSZ075-078-252045-
Stone MS-Perry MS-
305 PM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of southwestern Perry
and Stone Counties through 345 PM CDT...
At 305 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles west of
Poplarville to 11 miles northeast of Mcneil to 17 miles west of
McHenry to 8 miles north of Kiln. Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wiggins, Perkinston and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8934 3091 8914 3120 8914 3114 8906
3106 8899 3068 8896 3068 8924 3065 8924
3065 8934
TIME...MOT...LOC 2005Z 224DEG 30KT 3085 8961 3078 8950 3070 8943 3054
8942
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, May 25, 3:41 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
341 PM CDT Wed May 25 2022
MSZ075-076-078-079-252130-
Stone MS-Perry MS-Greene MS-George MS-
341 PM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of western George,
Perry, southwestern Greene and Stone Counties through 430 PM CDT...
At 341 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles north of
Rock Hill to Brooklyn to near Wiggins to McHenry. Movement was
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wiggins, Richton, Perkinston, McHenry, Beaumont, New Augusta and
McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3091 8914 3136 8915 3143 8904 3143 8895
3130 8876 3114 8867 3073 8876 3074 8888
3068 8889 3068 8921 3080 8919 3091 8921
TIME...MOT...LOC 2041Z 232DEG 28KT 3114 8931 3103 8918 3087 8909 3069
8915
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackLocal storm report, May 25, 4:01 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
401 PM CDT WED MAY 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM TORNADO 1 WSW FERRY PASS 30.51N 87.22W
05/25/2022 ESCAMBIA FL NWS STORM SURVEY
A STORM SURVEY TEAM FOUND SCATTERED
LOCATIONS OF WIND DAMAGE ACROSS THE
PENSACOLA/FERRY PASS AREAS IN AND AROUND THE
VICINITY OF NORTH DAVIS DR. FOR MUCH OF THIS
DAMAGE, A CLEAR CONVERGENT TRACK COULD NOT
BE IDENTIFIED AND APPEARS TO BE THE RESULT
OF STRAIGHT LINE WINDS OF 60 TO 80 MPH.
NEARBY PENSACOLA INTERNATIONAL MEASURED A
THUNDERSTORM WIND GUST OF 59 MPH AS THE LINE
OF STORMS MOVED THROUGH. WINDS APPEARED TO
STRENGTHEN NEAR NORTH DAVIS DR TO THE SOUTH
OF I-10 AND THIS HELPED TO GENERATE A BRIEF
EF-1 TORNADO IN THE E OLIVE RD/WHITMIRE DR
AREAS. THE TORNADO APPEARED TO FIRST
ORGANIZE AND TOUCH DOWN NEAR OR ON THE
PROPERTY OF OLIVE BAPTIST CHURCH. THE
TORNADO MOVED TO THE NORTHWEST AND REACHED
ITS PEAK INTENSITY ALONG WHITMIRE DR WHERE
CLEAR CONVERGENCE WAS NOTED. THIS WAS AN
AREA OF MORE CONCENTRATED TREE AND POWER
LINE DAMAGE. AN RV CAMPER WAS ALSO FLIPPED
OVER AND A SHED SUFFERED SOME MINOR ROOF
DAMAGE. THE TORNADO APPEARED TO LIFT AS IT
REACHED E JOHNSON AVE. FURTHER TO THE NORTH,
ADDITIONAL POCKETS OF SPOTTY WIND DAMAGE
WERE NOTED NORTH TO THE 9 MILE ROAD AREA.
&&
JFBSpecial weather statement, May 25, 4:36 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT Wed May 25 2022
ALZ051-052-MSZ067-076-252215-
Choctaw AL-Washington AL-Greene MS-Wayne MS-
436 PM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of western Choctaw,
northwestern Washington, Wayne and north central Greene Counties
through 515 PM CDT...
At 435 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 8 miles east of Mill
Creek to 9 miles south of Clara. Movement was north at 40 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waynesboro, Clara, Millry, State Line, Buckatunna, Silas, Gilbertown
and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3173 8816 3124 8865 3169 8891 3183 8886
3185 8865 3190 8847 3227 8843
TIME...MOT...LOC 2135Z 199DEG 52KT 3169 8882 3145 8870
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 25, 5:04 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
504 PM CDT Wed May 25 2022
ALZ053-054-252245-
Wilcox AL-Clarke AL-
504 PM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of northeastern Clarke
and western Wilcox Counties through 545 PM CDT...
At 504 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles east of Fulton, or 10 miles southeast of
Thomasville, moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pine Hill, Fulton and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3212 8725
3183 8747 3183 8750 3181 8752 3177 8752
3168 8758 3175 8774 3200 8767 3201 8762
3213 8762 3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 2204Z 206DEG 23KT 3179 8764
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
CGALSpecial weather statement, May 25, 5:57 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
557 PM CDT Wed May 25 2022
ALZ053-055-252345-
Clarke AL-Monroe AL-
557 PM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of north central Monroe
and northeastern Clarke Counties through 645 PM CDT...
At 557 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles south of Whatley, or 10 miles east of
Jackson, moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whatley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3185 8762 3183 8762 3183 8758 3175 8742
3150 8772 3155 8782 3187 8767
TIME...MOT...LOC 2257Z 211DEG 23KT 3156 8773
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CGALThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:23 PM CDT | Special Marine Warning | MOB | 67 min | |
| May 25, 12:07 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| May 25, 12:09 AM CDT | Special Marine Warning | MOB | 36 min | |
| May 25, 12:24 AM CDT | Special Marine Warning | MOB | 96 min | |
| May 25, 1:29 AM CDT | Special Weather Statement | MOB | Washington | 46 min |
| May 25, 2:00 AM CDT | Special Marine Warning | MOB | 90 min | |
| May 25, 2:17 AM CDT | Special Weather Statement | MOB | Washington | 58 min |
| May 25, 2:24 AM CDT | Special Weather Statement | MOB | Baldwin | 66 min |
| May 25, 2:35 AM CDT | Special Marine Warning | MOB | 55 min | |
| May 25, 2:43 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| May 25, 3:16 AM CDT | Special Weather Statement | MOB | Baldwin | 59 min |
| May 25, 3:21 AM CDT | Special Marine Warning | MOB | 84 min | |
| May 25, 3:30 AM CDT | Special Marine Warning | MOB | 61 min | |
| May 25, 3:34 AM CDT | Flood Watch | MOB | Baldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more | 37 hr |
| May 25, 4:17 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 48 hr |
| May 25, 4:21 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 54 min |
| May 25, 4:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| May 25, 5:29 AM CDT | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| May 25, 5:48 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| May 25, 5:57 AM CDT | Special Marine Warning | MOB | 2 hr | |
| May 25, 6:14 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 28 min |
| May 25, 6:44 AM CDT | Special Weather Statement | MOB | Conecuh | 46 min |
| May 25, 7:19 AM CDT | Special Marine Warning | MOB | 116 min | |
| May 25, 11:58 AM CDT | Special Weather Statement | MOB | Mobile | 47 min |
| May 25, 5:04 PM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| May 25, 5:26 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 49 min |
| May 25, 5:34 PM CDT | Tornado Warning | MOB | Wilcox | 41 min |
| May 25, 5:57 PM CDT | Special Weather Statement | MOB | Clarke | 48 min |
| May 25, 6:11 PM CDT | Special Weather Statement | MOB | Clarke | 49 min |
| May 25, 6:17 PM CDT | Special Weather Statement | MOB | Clarke | 43 min |
| May 25, 6:25 PM CDT | Special Marine Warning | MOB | 95 min | |
| May 25, 6:29 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| May 25, 6:46 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.